# SDR DALA2023121310195

- Difficulty date: December 9, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,894 hours, 43,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ATG4 ANTENNA REQUIRES REMOVAL TO C/W INSPECTION. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 002-0001:2330-01201-1601/001 00001 C/W ERA 614037-14 REV. A. (0101958)
